# SDR SWAA2021040729226

- Difficulty date: November 10, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 20,411 hours, 9,034 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. FLOOR PANEL 120AF HAS CORROSION AROUND EDGES / EVALUATED CORROSION AROUND EDGES ON FWD CARGO COMPT FLOOR PANEL 120AF AND FOUND TOTAL ACCUMULATED CORROSION DAMAGE TO EXCEED THE 20' MAXIMUM ALLOWED OUT OF LIMITS IAW SRM 53-00-53-1A-1 NEW PANEL 120AF FABRICATED IAW AMM 25-52-01-201-801 AND BOEING DWG 453A1610 REV B TREATED AND PRIMED IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804 A TAG C06776 453A1610-104
